# SDR SWAA2021052614107

- Difficulty date: August 31, 2020
- Submitted: May 26, 2021
- Operation: Air carrier
- Aircraft: N930WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36636
- Aircraft time: 38,883 hours, 23,372 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Bs 500d S19r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK GUSSET BS 500D AT LEVEL STR 19 R FWD CARGO COMPARTMENT (1 EA) / REPLACED GUSSET BS 500D AT LEVEL STR 19R FWD CARGO COMPARTMENT (1EA) I.A.W B737-700 SRM 51-10-02-OG-0 ITEM 9 AND DWG 143A7902 REV-.
